Metrics

From
Common Fixed Point Theorem in Cone Metric Spaces by K. Prudhvi American Journal of Applied Mathematics and Statistics. 2015, 3(2), 68-70 doi:10.12691/ajams-3-2-4
Views
8077
Html 7505
Abstract 572
01 April 2015 (publication date) through 24 November 2020 *
16.10 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3490
PDF1300
Epub695
XML1005
PPT0
Figures261
Tables229
Export: 1973
RIS583
BibTex669
Endnote721
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com